How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Nomi Your Own Question
Dr. Nomi
Dr. Nomi, Doctor (MD)
Category: Health
Satisfied Customers: 1988
Experience:  Medical Doctor,UK
19472044
Type Your Health Question Here...
Dr. Nomi is online now
A new question is answered every 9 seconds

I have taken venlafaxine and ibuprofen together on the advice

This answer was rated:

I have taken venlafaxine and ibuprofen together on the advice of a pharmacist. After about a week I started having stomach bloating, really dark stools, nausea and diarrhea for 3-4 days. I just found out last night that these can be side effects from using these two drugs together. I am feeling fine now, should I go to the doctor? And how urgent is it? Or should I just mention it next time I go in and stop using ibuprofen?

Dr. Nomi :

 


 


Hi

Dr. Nomi :

You should stop taking the drug as it showing gastrointestinal bleeding.

Dr. Nomi :

This is side effect of NSAIDS


 

Customer: So should I go to the doctor as I am feeling fine now. Or should I just mention it at my next appt?
Dr. Nomi :

You should go to doctor on next appointment and mention that .

Customer:

Great, thank you.

Dr. Nomi and 6 other Health Specialists are ready to help you

Related Health Questions